# SDR ASAA2018031524015

- Difficulty date: March 15, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 44,216 hours, 13,321 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A524033
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FROM BL0 TO LBL24 STA 540 IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED FLOOR SUPPORT AT STA 540 BL0 TO LBL24 IAW SRM 51 40 02 0G 0.
